# SDR SWAA2012042003295

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 15,280 hours, 9,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR SLIDE GIRT BAR HOLDER LOOSE.  REPLACED RIVET PER SRM.
